EconPapers    
Economics at your fingertips  
 

Efficient Variational Approaches for Deformable Registration of Images

Mehmet Ali Akinlar, Muhammet Kurulay, Aydin Secer and Mustafa Bayram

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

Dirichlet, anisotropic, and Huber regularization terms are presented for efficient registration of deformable images. Image registration, an ill-posed optimization problem, is solved using a gradient-descent-based method and some fundamental theorems in calculus of variations. Euler-Lagrange equations with homogeneous Neumann boundary conditions are obtained. These equations are discretized by multigrid and finite difference numerical techniques. The method is applied to the registration of brain MR images of size . Computational results indicate that the presented method is quite fast and efficient in the registration of deformable medical images.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/704567.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/704567.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:704567

DOI: 10.1155/2012/704567

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:704567